# SDR AALA20131208007

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 51,165 hours, 6,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND CEILING LIGHTS & SEAT PATH ESCAPE LIGHTS AT BUSINESS CLASS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY ASSEMBLY AT RT NR 2 DOOR UPPER FWD.  OPERATIONS CHECKED NORMAL.
